# SDR FDEA201802070319

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 58,893 hours, 20,198 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL AFTER SELECTING FL 20, FLAPS STOPPED AT 17 DEGREES W TE FLAP DISAGREE EICAS. QRH COMPLIED WITH.  RETRACTED FLAPS USING ALT.  TESTED TRAILING EDGE FLAPS PER AMM 27-58-00-5, ALL TEST PHASES SATISFACTORY. OK TO CONTINUE.
